# SDR UPS02438185

- Difficulty date: April 22, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BULK CARGO - BS 2060 - 2080 RT STR 28 FOUND CORRODED.  BS 2060 - BS 2090 S28R STRINGER REPAIRED AS PER SRM 53-10-03 FIG 1.
